Jump to content

DontTrustMeds: Adverse reaction to mirtazapine


Donttrustmeds

Recommended Posts

Donttrustmeds

Mod note Moved from http://survivingantidepressants.org/topic/5930-helpless-15-mg-mirtazapine/

 

Hi helpless. I also had worse experience with mirtazipine and wish I never took it. Been on countless meds over a 10 year period. Had bad experiences before and scary side effects but never lost who I was or my memories experiences etc. Mirtazipine did just that and I too have had overwhelmingly strong feeling of ending everything because I just don't feel myself anymore and not sure how long this is gona last.

 

I don't take it anymore has been almost 2 months without it and still everything I have ever done or loved enjoyed experienced just feels like it was a blur and completely lost who I am and can't believe there is something so damaging out there that doctors gave me :(

 

at first it was calming I slept well for first few days (before taking mirt I was on desvenlafaxine and felt too hyped up all the time like I was on speed) doctor suggested this and like I said at first it was fine then started to feel disconnected and disoriented, I didn't feel connected to my friends anymore had no interest in talking to anyone or doing anything at all then the tachycardia started, always as I was getting into deep sleep my heart would have scary bolts which caused my to jump out of bed and felt pain in my heart also,

 

this went on for too long and started getting worse, doctor looked at me like a idiot and tried saying it couldn't do that, and then changed his mind said it can cause irregular heart rhythmia, but it got worse. I then reduced to 15mg and felt abit better at first but then started up again I was scared to go to sleep or even relax, I told doctor I refuse to go through this again as seroqual had given me similar symptons in the past and he suggested weening off the mirtazipine. Thats when I just lost everything

 

I feel disconnected from life don't want to be around anymore I've never experienced this I don't have any sense of myself anymore my confidence is depleted I can barely walk into a shop anymore, I feel like its too late for me I cant even see anything changing yet I'm not on them anymore. I miss who I used to be. Would do anything to go back and never go down this path trusting my gp, he never even said a word about possible side effects.

 

More I looked into mirtazipine found out they dont even know how it works but it is classed as atypical hallucegine ( why the f....ck would doctors give this to someone) I don't have any faith in professionals anymore they have ruined my life and my future. Found a better doctor that tried suggesting 25mg of seroqual and 50mg fluvoxatimine, I thought yes...I might actually be able to get past this, half hour after taking them I felt the heavy breathing and went into full on constant anxiety attack that lasted hours I thought it must just be a one off incident taking both at same time (as directed by stupid doctor) next day I tried taking fluvox first then seroqual it just got worst lasted longer and days

 

I can't take antidepressants or antiphyscotics anymore I have a terrifying feeling from them now and I refuse to be on something so damaging. I'm left with constant anxiety and depression now which is unbareable, I feel like I'm gona stop breathing at times and sleeping has become fearful as I live on my own and worried I won't wake up.

 

Only thing iv been able to do is take 5mg (half a tablet) of diazapam to calm me down a bit. Still everyday since mirtazipine wake up in tears and feel like I don't belong around anymore. What kind of sick people could create something like this and stupid doctors who say its safe how could this even still be aloud. Do not ever take mirtazipine it should be banned and removed the company who created it shoulld be held responsible. 

Edited by Altostrata
added paragraph breaks
Link to post
  • 2 weeks later...
  • Administrator

Welcome, Donttrustmeds.

 

I moved your post here to start your Introductions topic, where you can post your questions and track your progress.

 

Are you taking any drugs now?

 

Going on and off psychiatric drugs and having adverse reactions can cause your nervous system to become hypersensitive to drugs and even supplements. That sounds like what happened to you. You had an adverse reaction to desvenlafaxine, then mirtazapine.

 

Please do everything you can to stay calm, it can take a while but you will very slowly recover from the adverse reactions. Do you have a tendency to health anxiety? If so, you need to manage that, meditation can be very helpful.

 

What is your current daily symptom pattern? Please keep daily notes on paper about your symptoms, when they occur, and drugs and dosages if you take them.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to post
  • ChessieCat changed the title to DontTrustMeds: Adverse reaction to mirtazapine
  • 4 months later...

DTM are you able to give an update.

Wed love to hear from you.

Thought for the day: Lets stand up, and let’s speak out , together. G Olsen

We have until the 14th. Feb 2018. 

URGENT REQUEST Please consider submitting  for the petition on Prescribed Drug Dependence and Withdrawal currently awaiting its third consideration at the Scottish Parliament. You don't even have to be from Scotland. By clicking on the link below you can read some of the previous submissions but be warned many of them are quite harrowing.

http://www.parliament.scot/GettingInvolved/Petitions/PE01651   

Please tell them about your problems taking and withdrawing from antidepressants and/or benzos.

Send by email to petitions@parliament.scot and quote PE01651 in the subject heading. Keep to a maximum of 3 sides of A4 and you can't name for legal reasons any doctor you have consulted. Tell them if you wish to remain anonymous. We need the numbers to help convince the committee members we are not isolated cases. You have until mid February. Thank you

Recovering paxil addict

None of the published articles shed light on what ssri's ... actually do or what their hazards might be. Healy 2013. 

This is so true, with anything you get on these drugs, dependance, tapering, withdrawal symptoms, side effects, just silent. And if there is something mentioned then their is a serious disconnect between what is said and reality! 

  "Every time I read of a multi-person shooting, I always presume that person had just started a SSRI or had just stopped."  Dr Mosher. Me too! 

Over two decades later, the number of antidepressant prescriptions a year is slightly more than the number of people in the Western world. Most (nine out of 10) prescriptions are for patients who faced difficulties on stopping, equating to about a tenth of the population. These patients are often advised to continue treatment because their difficulties indicate they need ongoing treatment, just as a person with diabetes needs insulin. Healy 2015

I believe the ssri era will soon stand as one of the most shameful in the history of medicine. Healy 2015

Let people help people ... in a natural, kind, non-addictive (and non-big pharma) way. J Broadley 2017

 

 

Link to post

DTM. I get the tachycardia on falling asleep, in fact it's what led me to take antidepressants in the first place as it's a known effect of anxiety, as well as a side effect of medication.

 

Sleep Starts, some people call them.

Current daily meds. Citalopram 2.5mg morning. Diazapam 1.5mg evening, Propanalol 40mg split 4x10mg throughout day.

 

Recent meds. Fluoxetine 20mg began 24th Nov 2017, CT on 4th December on medical advice due to bad Akathisia. Citalopram 10mg began on 13th Dec 2017, tapered to 2.5mg by 20th Dec 2017 on medical advice. Diazapam 2mg began on 6th Dec 2017 cut to 1.5 mg on 26th Dec. Propanalol 40mg began on 13th Dec. Zopiclone 3.75 mg began 13th December, used maybe 5 times then quit.

 

Previous history. Tricyclics, Fluoxetine or Citalopram for periods of 6mo to 2yrs over last 25 years. Probably 5 yrs in total. No significant ill effects.

Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy